# SDR YENA2025030300226

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N2039J
- Make and model: Airbus A321-271N
- Aircraft serial: 09016
- Aircraft time: 16,913 hours, 4,738 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4501310000
- Part serial: 26961
- Condition: Failed
- Location: Hyd System
- Part time: 283 hours, 67 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT$137, JFK-STI. (AIRCRAFT PERFORMED AN AIR TURN BACK) ' HYD Y ENG 2 PUMP LO PR; REMOVED AND REPLACED #2 ENG HYDRAULIC YELLOW PRESSURE SWITCH 3074 GD IAW AMM 29-13-17 LEAK CHECK AND OPS CHECK GOOD NO MSGS NOTED ON ECAM.'
